# SDR SWAA2024090521588

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PREVIOUS REPAIRS ON RH 663 VAPOR BARRIER ARE CRACKED PREVIOUS REPAIRS ARE LOCATED AT RBL 40 AND RBL 51<[01] REMOVED TWO CRACKED PREVIOUS REPAIRS ON RH 663 VAPOR BARRIER AND ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
